# SDR COMA0160162

- Difficulty date: January 24, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 18,336 hours, 17,807 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

SMOKE TOILET CAUTION MESSAGE.  DEFERRED MAINT ON SMOKE DETECTOR PER MEL.
